It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Vertigo sufferer

page: 1
1

log in

join
share:

posted on Jan, 13 2011 @ 05:30 PM
link   
Today, I've had this a month.

I can't hear out of my right ear worth a damn, and I am constantly dizzy. My right ear buzzes and pops and makes it difficult to sleep.

A sudden motion of my head sends me spinning. It is very difficult to drive and turn my head at intersections to watch for traffic.

I am taking motion-sickness drugs and benadryl to knock down the inflamation in the inner ear, as per doctor's orders.

I am beginning to fear this might be a permanent condition, for both my hearing and my balance.

Anyone out there got any suggestions, preferably from someone who has had Vertigo before?




posted on Jan, 13 2011 @ 05:36 PM
link   
Are you sure you don't have a nasty ear infection?

I'm not a doctor (although I play one sometimes in the bedroom ;D), but the best practical advice I could give comes from my sailing experience.

Get outside, and stare off into the horizon and breathe deeply for like twenty minutes. It might help in the immediate sense, but there's probably some physiological reason for your condition.



posted on Jan, 13 2011 @ 06:02 PM
link   

Originally posted by sixswornsermon
Are you sure you don't have a nasty ear infection?

I'm not a doctor (although I play one sometimes in the bedroom ;D), but the best practical advice I could give comes from my sailing experience.

Get outside, and stare off into the horizon and breathe deeply for like twenty minutes. It might help in the immediate sense, but there's probably some physiological reason for your condition.


I was in the Navy, and I worked more than 15 years on ships and boats - never got seasick. I am almost to point of wondering if I've had a mini-stroke.

I've had no pain or fever, nothing indicative of an infection.
edit on 13-1-2011 by mydarkpassenger because: Added

edit on 13-1-2011 by mydarkpassenger because: Dumbassed grammar



posted on Jan, 13 2011 @ 09:07 PM
link   
Hmmmm.


So your doctor put you on Benadryl and I'm guessing Dramamine?

What did they say it is?



posted on Jan, 15 2011 @ 02:11 PM
link   
reply to post by sixswornsermon
 


Some sort of inflamation, related to the immune system. In 2001 I got 7 units of whole blood, and later had an allergic reaction to it - it's rare but it happens in a small number of people - I also have anaphylaxis which is triggered by beestings and shellfish, so it's a safe bet I have a hyper immune system.

The doctor thinks my immune system is attacking my inner ear. All I know is that it is making me crazy.



posted on Jan, 15 2011 @ 03:18 PM
link   
Here is a link for you:

www.emedicinehealth.com...

Your Dr in addition to an antibiotic should have scripted you a pill that will alleviate the symptoms of Vertigo.
Here is a link, for the name of it and for information:

www.drugs.com...

It is a horrible feeling and really interferes with your life. I hope you get it resolved and I hope I have helped in some way

edit on 15-1-2011 by Iamschist because: If I could spell and do math I would rule the world mmmmuuuuuaaaahhhhhh!



posted on Jan, 15 2011 @ 10:49 PM
link   
I suffer from it but unfortunately I dont' have any advice for you. I used to get it pretty bad, fell over once at work.

So you have my sympathies.



posted on Jan, 18 2011 @ 11:15 AM
link   

Originally posted by Iamschist
Here is a link for you:

www.emedicinehealth.com...

Your Dr in addition to an antibiotic should have scripted you a pill that will alleviate the symptoms of Vertigo.
Here is a link, for the name of it and for information:

www.drugs.com...

It is a horrible feeling and really interferes with your life. I hope you get it resolved and I hope I have helped in some way

edit on 15-1-2011 by Iamschist because: If I could spell and do math I would rule the world mmmmuuuuuaaaahhhhhh!


Thank you for the information!



posted on Feb, 5 2011 @ 04:15 PM
link   
Still sucks. Getting used to the dizziness though.




top topics



 
1

log in

join